Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Conical distributions for rank one symmetric spaces


Author: Men-Chang Hu
Journal: Bull. Amer. Math. Soc. 81 (1975), 98-100
MSC (1970): Primary 43A85
DOI: https://doi.org/10.1090/S0002-9904-1975-13651-2
MathSciNet review: 0370068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A85

Retrieve articles in all journals with MSC (1970): 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13651-2